| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue.The reporter stated the battery compartment was cracked and the battery cap would not remain secured to the pump.The reporter denied damage to the battery cap and stated the yellow o-ring was visible when the cap was on the pump.The reporter confirmed the battery cap had never been replaced on this pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-oct-2018 with the following findings: a review of the black box showed power on reset events.During investigation, the pump was returned with a cracked battery compartment at the left side of the grip from the threads to the case seal.The battery cap was not returned with the pump.A test battery cap was able secure enough and power up the pump.A 12 hour duration test was completed with a test battery cap with no power losses or reboots.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.